See Alike in...

Alike App

Browser

Denise59

704d

Anyone gain weight with the bipolar meds

Top reply
    • gigibear

      700d

      Put on 30 pounds with depakote.

    • gigibear

      700d

      Put on 30 pounds with depakote.

    • Denise59

      700d

      Gosh I put on 40 pds in 4 months cause of bipolar meds

    • TealB

      701d

      Major weight gain that I am trying to cope with- you’re not alone 💕

    • Deborah

      704d

      Antipsychotics are the main weight gainer of meds used to treat bipolar disorder. Lithium, Depakote, and Tegretol are mood stabilizers and are also associated with weight gain. Lamotrigine is not. Good luck.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion